My poor little one year old had to get 4 shots today and I feel so bad for him. He was in such a good mood before we went to the doctor too, and it broke my heart to take him.
It just breaks your heart when you have to hold their hand down as the nurse gives them the shots in the thighs and they look at you with that look of “what are you doing to me?” It makes me tear up every time.
He was such a little trooper and tired so hard to be happy for the rest of the day/evening but the poor little trooper just could not do it.
It was nice to be able to cuddle with him but he would get uncomfortable and sore and be mad when I was holding him and mad when I wasn’t.
After his second dose of Tylenol I put him to bed and he fell asleep in about 30 seconds at 7:30pm. I hope he sleeps all night and feels good tomorrow.
The things we do to our kids sometimes, makes you think!
316 total views, 1 views today